ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

February 2005 , Volume 12 , Issue 2

Select all articles

Export/Reference:

Global existence of solutions to a cross-diffusion system in higher dimensional domains
Yi Li and Chunshan Zhao
2005, 12(2): 185-192 doi: 10.3934/dcds.2005.12.185 +[Abstract](812) +[PDF](190.8KB)
Entire solutions of reaction-diffusion equations and an application to discrete diffusive equations
Jong-Shenq Guo and Yoshihisa Morita
2005, 12(2): 193-212 doi: 10.3934/dcds.2005.12.193 +[Abstract](1448) +[PDF](259.7KB)
Uniform attractors of periodic and asymptotically periodic dynamical systems
P.E. Kloeden, Desheng Li and Chengkui Zhong
2005, 12(2): 213-232 doi: 10.3934/dcds.2005.12.213 +[Abstract](784) +[PDF](236.3KB)
On the cauchy problem for the coupled Klein Gordon Schrödinger system with rough data
Yang Han
2005, 12(2): 233-242 doi: 10.3934/dcds.2005.12.233 +[Abstract](824) +[PDF](188.5KB)
Stability criteria for linear Hamiltonian systems with uncertain bounded periodic coefficients
Mark A. Pinsky and Alexandr A. Zevin
2005, 12(2): 243-250 doi: 10.3934/dcds.2005.12.243 +[Abstract](744) +[PDF](185.1KB)
Asymptotics toward strong rarefaction waves for $2\times 2$ systems of viscous conservation laws
Tong Yang and Huijiang Zhao
2005, 12(2): 251-282 doi: 10.3934/dcds.2005.12.251 +[Abstract](770) +[PDF](291.3KB)
Equivariant versal unfoldings for linear retarded functional differential equations
Pietro-Luciano Buono and V.G. LeBlanc
2005, 12(2): 283-302 doi: 10.3934/dcds.2005.12.283 +[Abstract](953) +[PDF](301.5KB)
Homogenization of second order equation with spatial dependent coefficient
Jiann-Sheng Jiang, Kung-Hwang Kuo and Chi-Kun Lin
2005, 12(2): 303-313 doi: 10.3934/dcds.2005.12.303 +[Abstract](700) +[PDF](168.9KB)
Strong instability of standing waves for nonlinear Klein-Gordon equations
Masahito Ohta and Grozdena Todorova
2005, 12(2): 315-322 doi: 10.3934/dcds.2005.12.315 +[Abstract](866) +[PDF](194.6KB)
Boundary control problems with convex cost and dynamic programming in infinite dimension part II: Existence for HJB
Silvia Faggian
2005, 12(2): 323-346 doi: 10.3934/dcds.2005.12.323 +[Abstract](971) +[PDF](276.7KB)
Qualitative properties of solutions for an integral equation
Wenxiong Chen, Congming Li and Biao Ou
2005, 12(2): 347-354 doi: 10.3934/dcds.2005.12.347 +[Abstract](1096) +[PDF](197.6KB)
Shadowing in random dynamical systems
Lianfa He, Hongwen Zheng and Yujun Zhu
2005, 12(2): 355-362 doi: 10.3934/dcds.2005.12.355 +[Abstract](1123) +[PDF](188.4KB)
Chaotic dynamics of some rational maps
Cezar Joiţa, William O. Nowell and Pantelimon Stănică
2005, 12(2): 363-375 doi: 10.3934/dcds.2005.12.363 +[Abstract](961) +[PDF](238.2KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]